Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 406, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Sep 10, 2007, 9:37 AM CDT for Parker County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2007, 9:37 AM CDT (14:37 UTC)
- Expired
- Sep 10, 2007, 12:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 101439 FFWFWD TXC367-101730- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 937 AM CDT MON SEP 10 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... PARKER COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1230 PM CDT * AT 937 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED VERY HEAVY RAIN FROM NORTH OF ALEDO...TO WEATHERFORD...TO NEAR BROCK AND DENNIS. MOVEMENT WAS EAST AT 15 MPH. RADAR INDICATES THAT OVER 1.5 INCHES OF RAIN HAS FALLEN IN EASTERN PARKER COUNTY SINCE 830 AM. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THROUGH 1100 AM. RUNOFF FROM THE HEAVY RAIN WILL LIKELY CAUSE FLOODING OF STREETS...INTERSECTIONS...DITCHES...AND LOW LYING AREAS. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3257 9803 3261 9755 3291 9754 3287 9804 $$
4 follow-up statements
000 WGUS74 KFWD 101513 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1012 AM CDT MON SEP 10 2007 TXC367-101730- PARKER TX- 1012 AM CDT MON SEP 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR PARKER COUNTY... AT 1011 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN FROM NORTH OF ALEDO... TO WEATHERFORD...TO TIN TOP AND DENNIS. MOVEMENT WAS EAST AT 15 MPH. UP TO 2 INCHES OF RAIN HAS FALLEN SINCE 900 AM NORTHEAST OF WEATHERFORD...AND AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE. RUNOFF FROM THE HEAVY RAIN WILL LEAD TO FLASH FLOODING...ESPECIALLY ALONG CREEKS...DITCHES...INTERSECTIONS...AND LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3257 9803 3261 9755 3291 9754 3287 9804 $$
000 WGUS74 KFWD 101549 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1047 AM CDT MON SEP 10 2007 TXC367-101730- PARKER TX- 1047 AM CDT MON SEP 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR PARKER COUNTY... AT 1047 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR ALEDO...TO NEAR TIN TOP. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW PARK...WEATHERFORD...HUDSON OAKS AND COOL RAINFALL AMOUNTS OF 1.5 INCHES PER HOUR ARE EXPECTED WITH THESE STORMS. SOUTHEAST PORTIONS OF PARKER COUNTY WILL SEE THE HEAVIEST RAINFALL AND HAVE THE GREATEST FLOOD THREAT. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3257 9803 3258 9756 3291 9754 3287 9804 $$
000 WGUS74 KFWD 101626 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1126 AM CDT MON SEP 10 2007 TXC367-101730- PARKER TX- 1126 AM CDT MON SEP 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR PARKER COUNTY... AT 1125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN FROM SOUTH OF ALEDO...TO TIN TOP AND DENNIS. ADDITIONAL HEAVY RAIN WAS MOVING INTO THE MILLSAP AND COOL AREAS. RAINFALL AMOUNTS OF 2 INCHES PER HOUR ARE POSSIBLE WITH THE HEAVIEST RAIN AREAS. SOUTHEASTERN AND WESTERN PORTIONS OF THE COUNTY WILL SEE THE HEAVIEST RAIN AND WILL HAVE THE GREATEST FLOOD THREAT THROUGH MIDDAY. EXCESSIVE RUNOFF WILL CAUSE FLOODING OF CREEKS AND STREAMS... HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3257 9803 3258 9756 3291 9754 3287 9804 $$
000 WGUS74 KFWD 101712 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1211 PM CDT MON SEP 10 2007 TXC367-101730- PARKER TX- 1211 PM CDT MON SEP 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR PARKER COUNTY... AT 1210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT THUNDERSTORMS WITH VERY HEAVY RAIN FROM NEAR COOL...SOUTH TO DENNIS...AND EAST TO NEAR TIN TOP. MOVEMENT WAS EAST AT 10 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLOW PARK...WEATHERFORD...HUDSON OAKS AND COOL RAINFALL AMOUNTS OF 1.5 INCHES PER HOUR ARE POSSIBLE FROM THESE RAIN AREAS. RUNOFF FROM THE HEAVY RAIN MAY RESULT IN FLOODING OF CREEKS...SECONDARY ROADS...DITCHES...AND LOW-LYING AREAS. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3257 9803 3258 9756 3291 9754 3287 9804 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 6:18 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 10, 6:18 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 618 AM CDT MON SEP 10 2007 .AVIATION... 618 AM NOCTURNAL SHRA/TSRA MOVING SLOWLY...WITH CELLS SLIDING EAST 5 MPH. HAVE SMALL AREA SHRA/TSRA OVER DFW/DAL NOW...AND ANOTHER AREA IN PALO PINTO COUNTY MOVING EAST THAT WILL MAKE DFW AT 830 AM IF IT HOLDS TOGETHER. NOCTURNALS SHOULD DECREASE AFTER SUNRISE AS LLVL JET WEAKENS. BUT...AS FRONT MOVES DOWN THIS AFTERNOON EXPECT NEW SURFACE BASED DEVELOPMENT AIDED BY FRONTAL LIFT. TIMING IS TOUGH CALL...BUT MORNING STORMS LIKELY ENDING BY 9 AM...AND AFTERNOON STORMS BEGINNING 1 PM. WACO LIKELY GOING TO MISS THE MORNING STORMS...BUT SHOULD GET AFTERNOON/EVENING CONVECTION A COUPLE OF HOURS AFTER METROPLEX. 84 && .UPDATE... 605 AM WAS ON THE FENCE EARLIER...BUT GIVEN THE SLOWLY MOVING STORMS THAT HAVE ALREADY DEVELOPED...HAVE DECIDED TO GO ON AND ISSUE A FLASH FLOOD WATCH FOR THE NORTHERN HALF OF NORTH TEXAS. THE FLASH FLOOD WATCH IS IN EFFECT UNTIL 4 PM...GENERALLY ALONG AND NORTH OF AN EASTLAND...TO CLEBURNE...TO CANTON LINE. THE WATCH MAY NEED TO EXPANDED AND EXTENDED THIS AFTERNOON. #58 && .PREV DISCUSSION... /ISSUED 345 AM CDT MON SEP 10 2007/ DISCUSSION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY MAINLY ACROSS THE NORTHERN HALF TO TWO THIRDS OF NORTH TEXAS. PRECIPITABLE WATER VALUE ACCORDING TO THE 10/00Z KFWD RAOB WAS 1.92 INCHES W WHICH IS OVER 150 PERCENT OF NORMAL. MODEL FORECAST PRECIPITABLE WATER VALUES REMAIN AROUND OR ABOVE 2 INCHES THROUGH TONIGHT. THE STORMS WILL ALSO BE SLOW MOVING...THUS WE WILL SEE SOME LOCALLY HEAVY RAIN. HAVE CONSIDERED ISSUING A FLASH FLOOD WATCH...AND BELIEVE THAT WE WILL PROBABLY ISSUE SOME FLASH FLOOD WARNINGS TODAY...BUT AM NOT SURE THAT COVERAGE OF FLASH FLOODING RAINS WILL BE ENOUGH TO WARRANT A FFA AT THIS TIME. WE WILL MENTION THE POTENTIAL OF FLASH FLOODING IN THE HAZARDOUS WEATHER OUTLOOK AND HAVE INCLUDED HEAVY RAIN THE ZONES. THE DAY SHIFT CAN RECONSIDER ISSUING ISSUING A FFA LATER TODAY. A STRONGER COLD FRONT WILL MOVE THROUGH NORTH TEXAS TONIGHT. WE WILL SEE RAIN CHANCES THEN DECREASE FROM NORTHWEST TO SOUTHEAST TUESDAY. AFTERWARD...THE NEXT CHANCE OF RAIN WILL BE FRIDAY AND SATURDAY AS ANOTHER FRONT MOVES INTO NORTH TEXAS. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 67 85 65 85 / 60 50 20 10 10 WACO, TX 92 70 87 65 87 / 50 70 30 10 10 PARIS, TX 87 67 83 63 86 / 70 60 20 10 10 DENTON, TX 87 67 85 63 86 / 60 40 10 10 10 MCKINNEY, TX 88 64 85 63 86 / 60 50 20 10 10 DALLAS, TX 89 68 85 65 85 / 60 50 20 10 10 TERRELL, TX 90 68 84 64 87 / 60 60 20 10 10 CORSICANA, TX 92 70 85 65 87 / 50 70 30 10 10 TEMPLE, TX 93 70 84 66 86 / 30 70 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>134. && 58/58
Hazardous weather outlook, Sep 10, 7:35 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 735 AM CDT MON SEP 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 735 AM CDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ...FLASH FLOOD WATCH UNTIL 4 PM ALONG AND NORTH OF AN EASTLAND... WAXAHACHIE...CANTON LINE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. HEAVY RAIN FROM SLOWLY MOVING STORMS WILL RESULT IN LOCALIZED FLOODING. CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH WILL ALSO ACCOMPANY SOME OF THESE STORMS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST DURING THE DAY TUESDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT...MAINLY FOR RAINFALL AND FLOODING REPORTS. 58
In the hours before
Local storm report, Sep 10, 6:25 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 AM FLASH FLOOD 3 W BRIDGEPORT 33.21N 97.81W
09/10/2007 WISE TX LAW ENFORCEMENT
2 FEET OF WATER ON FM 1658 NORTH OF HIGHWAY 380Local storm report, Sep 10, 8:13 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
813 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM FLASH FLOOD 2 NW DENTON 33.23N 97.16W
09/10/2007 DENTON TX LAW ENFORCEMENT
INTERSECTION OF N BONNIE BRAY AND W UNIVERSITY IS
CLOSED. OTHER INTERSECTIONS ARE CURRENTLY BEING CLOSED.Local storm report, Sep 10, 9:12 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
912 AM CDT MON SEP 10 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM FLASH FLOOD DALLAS 32.79N 96.77W
09/10/2007 DALLAS TX EMERGENCY MNGR
ROADS CLOSED IN DALLAS: GOODNIGHT AT SOUTHWELL, TANNER
AT X & Y STREETS, SILVAN AT IRVING, AND SEVERAL OTHERSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:18 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 5:59 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 22 more | 10 hr |
| Sep 10, 6:20 AM CDT | Flash Flood Warning | FWD | Wise | 3 hr |
| Sep 10, 7:09 AM CDT | Flash Flood Warning | FWD | Jack | 3 hr |
| Sep 10, 7:24 AM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| Sep 10, 7:59 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 8:15 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Sep 10, 8:41 AM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Sep 10, 8:42 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Sep 10, 9:25 AM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Sep 10, 10:16 AM CDT | Flash Flood Warning | FWD | Eastland | 3 hr |
| Sep 10, 10:41 AM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Sep 10, 11:03 AM CDT | Flash Flood Warning | FWD | Hood, Johnson, Tarrant | 3 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| Sep 10, 11:10 AM CDT | River Flood Warning | FWD | Dallas | 46 hr |
| Sep 10, 4:36 PM CDT | Special Weather Statement | FWD | Limestone | 24 min |
| Sep 10, 5:15 PM CDT | Special Weather Statement | FWD | Limestone | 30 min |
| Sep 10, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 63 min |
| Sep 10, 6:39 PM CDT | Special Weather Statement | FWD | Freestone | 36 min |
| Sep 10, 6:53 PM CDT | Flash Flood Warning | FWD | Freestone | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.